MAUDE Adverse Event Report: NEOTRACT, INC. NEOTRACT UROLIFT SYSTEM

NEOTRACT, INC. NEOTRACT UROLIFT SYSTEM
Model Number UROLIFT SYSTEM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 07/14/2021
Type of Reportable Event Serious Injury
Event or Problem Description
On 15 july 2021, neotract was made aware of a patient who underwent a successfully completed prostatic urethral lift (pul) procedure on (b)(6) 2021.Patient had a prior history of an artificial heart valve and bioprosthetic heart valve, and had stopped anticoagulant therapy for one week prior to the procedure.During recovery, the patient developed worsening abdominal pain and became hypotensive.He was admitted after a ct scan confirmed a large pelvic hematoma.Neotract received further information on 22 july 2021 that the patient had required a blood transfusion due to decreasing hemoglobin levels while hospitalized.It was also reported that the bleeding resolved and his catheter was removed prior to discharge on (b)(6) 2021.Two days later, he was readmitted due to shortness of breath and diagnosed with a new onset of pulmonary embolism requiring heparin drip and a new anticoagulant therapy.The patient was discharged on (b)(6) 2021 and reported to be in stable condition.

Brand Name
NEOTRACT UROLIFT SYSTEM
Common Device Name
UROLIFT SYSTEM
Manufacturer (Section D)
NEOTRACT, INC.
4155 hopyard road
pleasanton CA 94588
MDR Report Key12443893
Report Number3015181082-2021-00027
Device Sequence Number3581972
Product Code PEW
UDI-Device Identifier00814932020001
UDI-Public00814932020001
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K193269
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUROLIFT SYSTEM
Device Catalogue NumberAN00155
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2021
Initial Report FDA Received Date09/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;